# SDR FXGA20120308001

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N575JD
- Make and model: Cessna 208B
- Aircraft serial: 208B0595
- Aircraft time: 9,397 hours, 9,518 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,397 hours, 9,518 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 261709134
- Condition: Cracked
- Location: Pax Door
- Part time: 9,397 hours, 9,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION FOUND REAR PASSENGER AIRSTAIR DOOR FIBERGLASS STRUCTURE CRACKED AT THE AFT LOWER CORNER NEXT TO HINGE.
